Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 7, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 25, 2014, 11:29 AM CDT for Tom Green County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2014, 11:29 AM CDT (16:29 UTC)
- Expired
- May 25, 2014, 2:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Tom Green County, TX
The radar
The San Angelo radar (KSJT), 9 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 4.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
591 WGUS54 KSJT 251629 FFWSJT TXC451-251930- /O.NEW.KSJT.FF.W.0007.140525T1629Z-140525T1930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 1129 AM CDT SUN MAY 25 2014 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * FLASH FLOOD WARNING FOR... TOM GREEN COUNTY IN WEST CENTRAL TEXAS... * UNTIL 230 PM CDT * AT 1123 AM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO MOVE ACROSS TOM GREEN COUNTY. OVER THE NEXT COUPLE OF HOURS...AREAS IN TOM GREEN COUNTY COULD RECEIVED 1 TO 3 INCHES OF RAIN. * IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE: FLOODING OF CITY STREETS...LOW LYING ROADS AND INTERSECTIONS. RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS. WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM COMPLETELY OFF THE ROAD. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SAN ANGELO...CHRISTOVAL...GOODFELLOW AIR FORCE BASE...WALL...GRAPE CREEK AND CARLSBAD. IN SAN ANGELO...THIS INCLUDES THE LOW WATER CROSSINGS AT... JACKSON FROM KNICKERBOCKER TO S BRYANT... HOWARD AND WEBSTER... COLLEGE HILLS AND MILBROOK... SOUTHWEST BLVD AND LOOP 306... PARKWOOD AND LINDENWOOD... 1500 BLOCK OF SPAULDING... 300 BLOCK OF NORTH ARCHER... SUL ROSS AT RED ARROYO CROSSING... NORTH RIVER AND WEST 1ST... TRES RIOS AND LESTER... 1800 BLOCK OF PREUSSER... 1700 BOCK OF COKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS NEAR FLOOD PRONE AREAS ALONG THE RED ARROYO AT SOUTHWEST BOULEVARD NEAR THE SOUTH LOOP... ALONG COLLEGE HILLS BOULEVARD....ALONG SUL ROSS BOULEVARD...ALONG PULLIAM...AND AT THE INTERSECTION OF SPAULDING AND NORTH ARCHER. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3108 10069 3166 10069 3156 10016 3110 10013 $$
1 follow-up statement
338 WGUS74 KSJT 251818 FFSSJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 118 PM CDT SUN MAY 25 2014 TXC451-251930- /O.CON.KSJT.FF.W.0007.000000T0000Z-140525T1930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOM GREEN TX- 118 PM CDT SUN MAY 25 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR TOM GREEN COUNTY... AT 109 PM CDT...RAIN SHOWERS CONTINUED OVER TOM GREEN COUNTY. THE CITY OF SAN ANGELO LAW ENFORCEMENT REPORTED NUMEROUS FLOODED STREETS AND SEVERAL WATER RESCUES OVER THE LAST COUPLE OF HOURS. ADDITIONAL REPORTS HAVE BEEN RECEIVED OF FLOODED ROADS AND LOW WATER CROSSINGS ALONG THE SOUTH CONCHO RIVER AROUND THE CHRISTOVAL AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN ANGELO...GOODFELLOW AIR FORCE BASE...WALL...CHRISTOVAL...GRAPE CREEK AND CARLSBAD IN SAN ANGELO...THIS INCLUDES THE LOW WATER CROSSINGS AT... JACKSON STREET FROM KNICKERBOCKER TO S BRYANT... SOUTHWEST BLVD AND LOOP 306... COLLEGE HILLS AND MILBROOK... PARKWOOD AND LINDENWOOD... SUL ROSS AT RED ARROYO CROSSING... SOUTH IRVING AND AVENUE R... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3108 10069 3166 10069 3156 10016 3110 10013 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 7:41 AM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, May 25, 7:41 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 741 AM CDT Sun May 25 2014 .UPDATE... Made a quick update to the forecast for today to remove the diurnal timing for showers and thunderstorms today. Recent radar imagery shows considerable development of showers and thunderstorms across West Texas into our western counties. The convection moving to the northeast and will overspread much of our area this morning. && .PREV DISCUSSION... /ISSUED 622 AM CDT SUN MAY 25 2014/ AVIATION... /12Z TAFS/ Prevailing conditions will remain primarily VFR through the next 12-18 hours. Conditions will be improving at KJCT and KBBD in the wake of the early morning MCS that plowed through the area. However, convection is becoming widespread across the area (especially to the west) and temporary reductions in visibilities to less than 2 miles and ceilings under 2000 ft will accompany thunderstorms as they affect the forecast terminals. The primary concern this morning will reside at KSJT and KABI where there is a realistic chance of thunder on station at any given hour through 12z Monday. However, the time was limited to the period from mid morning through the evening hours. TAFs will be amended as the temporal and areal uncertainties diminish. Johnson PREV DISCUSSION... /ISSUED 512 AM CDT SUN MAY 25 2014/ SHORT TERM... (Today and Tonight) We have expanded the Flash Flood Watch to include all of the West Central Texas counties, and have extended it to include both today and tonight. The forecast concerns continue to revolve around heavy rainfall and localized flash flooding potential, and severe weather. Convection has continued into early this morning over our central and southern counties, with light showers to the north. The stronger storms with heavier rainfall are across the southeastern part of our area. This convection is expected to slowly weaken and eventually diminish through mid-morning. Another area of showers and thunderstorms is moving east across the Panhandle and northwest Texas early this morning. This may send an outflow boundary to the southeast toward our northwestern counties later this morning and early this afternoon. The outflow boundary from the convection farther south has worked into our southeastern counties. Will monitor for monitor for potential convective initiation along these boundaries this afternoon. The upper level low over northwestern New Mexico will lift into far southern Colorado today, then will begin to shift to the southeast tonight. This upper low is progged to move southeast into the Texas Panhandle Monday on evening, then into southwestern Oklahoma on Tuesday morning. Additional rounds of showers and thunderstorms are expected across our area during the next couple of days. In addition to surface outflow boundaries, embedded disturbance rotating around the southern periphery of the upper low could aid in convective development to the west of our area, with the steering flow carrying the storms into our area. Should have a relative lull in showers/storms later this morning, with an increase activity this afternoon and evening. Carrying high chance to likely PoPs tonight, as low-level jet and an influx of warm/ moist air helps to sustain convection through the night. With moderate instability and adequate vertical shear, severe storms will be possible, with large hail and damaging winds the main threats. With some placement uncertainty on where the greatest severe weather threat will be, held off at this time with the mention of severe storms. Next shift can evaluate this further and add a mention where needed. Moist axis remains in place over our area, and locally heavy rainfall is again expected. Given the convective trends during the past 24 hours, much of our area has received heavy rainfall and the ground is becoming saturated in some places. Additional heavy rainfall could lead to flash flooding concerns, so the Flash Flood Watch was expanded to encompass all of West Central Texas, and is now in effect today through tonight. Going with near persistence for temperatures. LONG TERM... (Monday through Saturday) The active weather pattern will continue Memorial Day and Monday night, with the highest rain chances shifting to our northern and northeastern counties based on the forecast track of the upper low. The main concerns continue with heavy rainfall and severe storms. Made little changes to the forecast Tuesday through the end of the week. The higher chance for showers and thunderstorms is expected to be across our northern and eastern counties Tuesday, with low rain chances Wednesday in our eastern counties. A gradual warming trend is expected late in the week, when an upper ridge is progged to slowly build east into West Texas. && .PRELIMINARY POINT TEMPS/POPS... Abilene 80 66 80 65 81 / 60 60 50 60 40 San Angelo 81 66 83 66 86 / 60 60 40 40 20 Junction 81 66 82 66 83 / 40 50 40 50 20 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett... Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch... Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford... Sterling...Sutton...Taylor...Throckmorton...Tom Green. && 19
Hazardous weather outlook, May 25, 5:12 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 512 AM CDT SUN MAY 25 2014 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-261100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 512 AM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TODAY AND TONIGHT. THIS MAY RESULT IN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS... ESPECIALLY IN URBAN SETTINGS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS THROUGH TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL AND DANGEROUS LIGHTNING. ISOLATED TORNADOES WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MEMORIAL DAY ACROSS ALL OF WEST CENTRAL TEXAS WITH THE SEVERE THREAT CONFINED TO AREAS EAST OF A BROWNWOOD TO JUNCTION LINE ON TUESDAY. WHILE THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS PORTIONS OF WEST CENTRAL TEXAS. JOHNSON
In the hours before
Special weather statement, May 25, 8:08 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
808 AM CDT SUN MAY 25 2014
TXZ076-251345-
CROCKETT TX-
808 AM CDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CDT FOR
CROCKETT COUNTY...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 802 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL
PECOS COUNTY...OR ABOUT 8 MILES NORTHEAST OF BAKERSFIELD...MOVING
NORTHEAST AT 20 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
A FEW SMALL BROKEN TREE BRANCHES...
AN ISOLATED POWER OUTAGES POSSIBLE...
A FEW LOOSE OBJECTS TOPPLED...
HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...
THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHWESTERN CROCKETT COUNTY.
LAT...LON 3109 10215 3108 10181 3097 10196 3098 10199
3098 10201 3099 10204 3098 10209 3100 10218
3103 10221 3104 10221
TIME...MOT...LOC 1308Z 227DEG 24KT 3096 10214Special weather statement, May 25, 8:12 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
812 AM CDT SUN MAY 25 2014
TXZ064-251345-
STERLING TX-
812 AM CDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CDT FOR
STERLING COUNTY...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 807 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 20 MILES WEST OF
STERLING CITY...OR ABOUT 9 MILES EAST OF GARDEN CITY...MOVING
NORTHEAST AT 20 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
A FEW SMALL BROKEN TREE BRANCHES...
AN ISOLATED POWER OUTAGES POSSIBLE...
A FEW LOOSE OBJECTS TOPPLED...
HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...
THE STRONG THUNDERSTORM WILL BE NEAR...
STERLING COUNTY.
LAT...LON 3209 10126 3209 10083 3174 10083 3166 10098
3163 10126 3208 10127
TIME...MOT...LOC 1312Z 243DEG 51KT 3190 10125Local storm report, May 25, 10:06 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1006 AM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND DMG 4 WNW GANNON 32.58N 100.55W
05/24/2014 FISHER TX DEPT OF HIGHWAYS
LARGE TREE LIMBS DOWN. THEYW WERE 6 INCH IN DIAMETER
AND 3 FEET LONG.
&&
EVENT NUMBER SJT1400173
DOLLThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:12 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| May 24, 7:13 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 47 min |
| May 24, 7:29 PM CDT | Special Weather Statement | SJT | Coleman | 31 min |
| May 24, 7:35 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 40 min |
| May 24, 7:45 PM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 24, 7:58 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 32 min |
| May 24, 8:06 PM CDT | Special Weather Statement | SJT | Crockett | 24 min |
| May 24, 8:17 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 28 min |
| May 24, 8:20 PM CDT | Special Weather Statement | SJT | Coleman | 25 min |
| May 24, 8:28 PM CDT | Special Weather Statement | SJT | Tom Green | 47 min |
| May 24, 8:35 PM CDT | Areal Flood Advisory | SJT | Coleman | 115 min |
| May 24, 8:41 PM CDT | Areal Flood Advisory | SJT | Tom Green | 109 min |
| May 24, 8:42 PM CDT | Special Weather Statement | SJT | Irion | 33 min |
| May 24, 8:44 PM CDT | Special Weather Statement | SJT | Coleman | 31 min |
| May 24, 8:53 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 52 min |
| May 24, 8:55 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 35 min |
| May 24, 9:18 PM CDT | Special Weather Statement | SJT | Coleman | 42 min |
| May 24, 9:27 PM CDT | Special Weather Statement | SJT | Crockett | 33 min |
| May 24, 9:31 PM CDT | Special Weather Statement | SJT | Runnels | 44 min |
| May 24, 9:39 PM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 24, 10:01 PM CDT | Special Weather Statement | SJT | Crockett | 44 min |
| May 24, 10:18 PM CDT | Special Weather Statement | SJT | Irion | 27 min |
| May 24, 10:24 PM CDT | Areal Flood Advisory | SJT | Tom Green | 2 hr |
| May 24, 10:42 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher | 33 min |
| May 24, 10:49 PM CDT | Areal Flood Advisory | SJT | Irion | 116 min |
| May 24, 11:11 PM CDT | Areal Flood Advisory | SJT | Coleman | 2 hr |
| May 24, 11:16 PM CDT | Special Weather Statement | SJT | Tom Green | 44 min |
| May 24, 11:35 PM CDT | Special Weather Statement | SJT | Tom Green | 25 min |
| May 24, 11:52 PM CDT | Flash Flood Warning | SJT | Tom Green | 2 hr |
| May 25, 12:29 AM CDT | Special Weather Statement | SJT | Concho | 46 min |
| May 25, 12:32 AM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 25, 12:44 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 61 min |
| May 25, 1:16 AM CDT | Special Weather Statement | SJT | Brown, McCulloch, San Saba | 44 min |
| May 25, 1:40 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 65 min |
| May 25, 1:49 AM CDT | Areal Flood Advisory | SJT | Brown | 116 min |
| May 25, 1:54 AM CDT | Areal Flood Advisory | SJT | Tom Green | 111 min |
| May 25, 2:44 AM CDT | Special Weather Statement | SJT | Sutton | 46 min |
| May 25, 3:27 AM CDT | Special Weather Statement | SJT | Schleicher, Sutton | 33 min |
| May 25, 3:57 AM CDT | Special Weather Statement | SJT | Schleicher, Sutton | 48 min |
| May 25, 5:06 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 39 min |
| May 25, 8:08 AM CDT | Special Weather Statement | SJT | Upton | 37 min |
| May 25, 8:12 AM CDT | Special Weather Statement | SJT | Sterling | 33 min |
| May 25, 8:36 AM CDT | Areal Flood Advisory | SJT | Sterling | 114 min |
| May 25, 10:35 AM CDT | Areal Flood Advisory | SJT | Coke, Irion, Runnels, Sterling, Tom Green | 6 hr |
| May 25, 10:50 AM CDT | Flash Flood Warning | SJT | Irion, Sterling, Tom Green | 3 hr |
| May 25, 12:16 PM CDT | Flash Flood Warning | SJT | Crockett, Schleicher | 3 hr |
| May 25, 1:14 PM CDT | Special Weather Statement | SJT | Menard | 46 min |
| May 25, 1:51 PM CDT | Special Weather Statement | SJT | Concho, McCulloch, Menard | 39 min |
| May 25, 1:52 PM CDT | Areal Flood Advisory | SJT | Concho, Menard | 3 hr |
| May 25, 2:28 PM CDT | Special Weather Statement | SJT | McCulloch, Mason | 47 min |
| May 25, 2:52 PM CDT | Areal Flood Advisory | SJT | McCulloch | 113 min |
| May 25, 3:08 PM CDT | Flash Flood Warning | SJT | McCulloch | 112 min |
| May 25, 3:14 PM CDT | Special Weather Statement | SJT | McCulloch, San Saba | 61 min |
| May 25, 3:30 PM CDT | Areal Flood Advisory | SJT | San Saba | 2 hr |
| May 25, 4:12 PM CDT | Flash Flood Warning | SJT | San Saba | 48 min |
| May 25, 4:43 PM CDT | Areal Flood Advisory | SJT | Irion, Tom Green | 3 hr |
| May 25, 5:06 PM CDT | Areal Flood Advisory | SJT | McCulloch | 114 min |
| May 25, 6:08 PM CDT | Special Weather Statement | SJT | Mason | 52 min |
| May 25, 6:30 PM CDT | Areal Flood Advisory | SJT | San Saba | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.